Cogentin - can adderall cause mouth tics (scraping my tounge on my teeth, feels like I have hair on?
- 1 Feb 2011 by mommajoe
- adderall, tic disorder
... my tounge) and can't say my "s" words right?
Added 1 Feb 2011:
I have been taking adderall for 2 years, and have never had this side effect before. could it matter if it was generic or brand? or if the dosage is lower than 30 mg?
31 Dec 2011
Hello mommajoe. Yes, adderall can cause you to do that. If it continues you might talk to your doctor and perhaps have your dosage adjusted to get rid of the problem. Best of wishes to you and good health,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 7 year old daughter (will be 8 next month) was on Adderall, but she was so emotional and had such extreme facial tics we asked the doctor to ...
4 answers • 25 Oct 2010
My son, 8 years old takes Guanfacine 1/2 mg. two times a day (morning and night) to control his tics. After two weeks we noticed a huge improvment in ...
1 answer • 27 Nov 2010
I have dry mouth to the point I find myself scraping the inside of my lower lip non stop. I drink so much water & chew gum and it does not help. ...
1 answer • 7 Dec 2011
I have had a lower right eye facial tic for approximately 3 months now; occurring frequently throughout the day. There are a number of medical ...
4 answers • 3 Jun 2012
I am 66 years old and have suffered all my life with tics. Normally I am able to control them, but lately it is getting to be more than I can handle. ...
2 answers • 10 Dec 2012